M. Zouyousefain, "Difference equations of Volterra type and extension of Lyapunov's method", International Journal of Stochastic Analysis, vol. 3, Article ID 163208, 10 pages, 1990. https://doi.org/10.1155/S1048953390000181
Difference equations of Volterra type and extension of Lyapunov's method
In this paper, the stability properties of nonlinear difference equations of Volterra type is discussed. For this purpose some comparison Theorems are developed, then using these results the stability of the nonlinear difference equations of Volterra type is investigated.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.